# SDR UALA2013032802018

- Difficulty date: March 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 49,803 hours, 5,985 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 47
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PACK OVERHEAT AT OUTLET OR LEFT PACK COMPRESSOR OUTLET OR  LEFT PACK FLOW CONTROL VALVES (FCV) ARE CLOSED DUE TO FCVS FAILED CLOSED, FCVS LATCHED CLOSED BY CABIN TEMP CONTROLLER (CTC) BECAUSE OF FAULT, OVERHEAT, OR PACK CONTROL SWITCH COMMANDED OFF, OR NO PNEUMATIC AIR AVAILABLE TO PACK.  CREW COMMENTS: OCCURRED AFTER STATUS MSGPACK FCV LWR L SAME AS INBOUND TO PEK PROBLEM MSG-2125502 INACTV ER INTER MSG-2124001 LATCHD CL MODE. RPLC'D LEFT LOWER FLOW CONTROL AND SHUT OFF VALVE IAW MM.  ALSO REPLACED COMPRESSOR DISCHARGE TEMP SENSOR IAW MM 21-52-41.  DUE TO FIM 21-51 TASK 806.  SYSTEM TESTED OKAY.
